Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 12, Pages 719-726
http://dx.doi.org/10.1155/S0161171202012863

Ricci curvature of submanifolds in Kenmotsu space forms

1Department of Mathematics, Faculty of Arts and Sciences, Uludag University, Görükle 16059, Bursa, Turkey
2Faculty of Mathematics, University of Bucharest, Str. Academiei 14, Bucharest 70109, Romania

Received 20 April 2001; Revised 21 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kadri Arslan, Ridvan Ezentas, Ion Mihai, Cengizhan Murathan, and Cihan Özgür, “Ricci curvature of submanifolds in Kenmotsu space forms,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 12, pp. 719-726, 2002. https://doi.org/10.1155/S0161171202012863.